# SDR MASA2010122201519

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 19,885 hours, 20,240 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFEVEST MISSING AT 14B.  MX REPLACED LIFE VEST.
